T O P
-Lacrima-

Looks like a problem with your GPU rather than a bug


sumdudeinhisundrware

That's the LSD simulation.


dalan0w0

Merryweather's fleet here bro


IronButtk12s

Best comment


HazeTwelve

Your GPU ate shrooms


Shaun_LaDee

How did you get early access to GTA V remastered?


JakAttacm654

Probably a modded tbh


JakAttacm654

Oops didn’t mean to send this as a reply to ya. Sorry about that


RoachBassist

RIP GPU.😬


CAFieldus

Kanye’s new album cover is looking wavy!


[deleted]

Trippy mane!!


Stance_Vatt

Dont do drugs


Representative-Pin-1

That's wavy af


ddaniel_24

GTA LGBTQ special edition


hdudbdhdvd

Kanye


ayyop

how do you even play with that fps??


Colinfagerty69

Cyberpunk


Dustindouglas4885

Looks more like a crazy drug but aight


tezer87

gosh hope it does not appear when ım high


Swordwizzard1011

why not?


tezer87

i can probably try to get inside the screen literally


Fragrant-Pin5674

Far cry new dawn


WitherOscuro

happens if you use those settings.xml for low end pc, you need to set reflections on normal to fix it


IkeDarien

Thats not something usual, happened me only one time. I minimized gta for a while and when i opened the game again... LSD effect. Actually it was nice


mikenoltenl

Gay Theft Auto


Gentleman_0

LoL your gpu is about to be gonne i think djud take care it doesnt get to hot xd


i_am_big_boy1408

I know whats hapening all you need to do is stop taking those shrooms from that homeless behind the dumpster


PawnToE7

It’s cause your character is a ghetto ass nigger